# SDR 98ZZZM589

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 1148200773
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED GEAR HANDLE, NO NOSE GEAR GREEN.  BROKEN NOSE GEAR DOWN LOCK ACTUATOR BRACKET, REPLACED.  (M)
